# SDR SWIA2019112246790

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Deteriorated
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H ENGINE PYLON TIE BAR UPPER AND LOWER RUBBER BUSHINGS MIGRATED HALF WAY OUT OF TIE BAR AND ARE DETERIORATED.  (C-CHECK) RO: 11/21/2019   REMOVED AND REPLACED 2 EA. BUSHINGS, LH PYLON TIE BAR UPPER AND LOWER PN J23553-5, IAW AMM.  PERFORMED OPERATIONAL TEST OF COWLING AS REQUIRED IAW AMM, INSTALLATION OF PYLONTIE-BAR.  OPERATIONAL TEST GOOD.
